MathSciNet Relay Station
MathSciNet bibliographic data
MR1968545 68T37 (68T30)
Maji, P. K.; Biswas, R.; Roy, A. R. Soft set theory. Comput. Math. Appl. 45 (2003), no. 4-5, 555–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement